Let me start by saying I have a lot of spine problems Cervical,lumbar and thoracic so I guess maybe that is why the cramping and pain in feet and toes are getting worse.It started with zinging pain underneath my toes when I walked... NOW It is so bad that I cant get out of bed fast enough and some times its hard to stop my toes from curling in, and the pain is HORRIBLE!! And once I do get my toes straight I have to keep my feet flat on the bed with my legs bent. Has anyone had this problem?What test should I have
26 Jun 2013
I had foot and leg cramping like that. I have a sleigh bed, and would have to push my feet against the footboard to stop it! I had a hip replaced and it stopped. Low potassium levels can cause muscle cramping, and some medications, in my case cymbalta and bishoporol both deplete my potassium.
1 Jul 2013
skeeter b. Hey there. I have the exact same problem. I have a couple of spine problems, nerve damage, a bulging disc pressing against nerves, Degenrative Disc Disease, Spinal Stenosis, Anklosing Spondolytis, Osteoarthritis, etc... I have no idea which one or ones are ding it, but not only do my toes do exactly what yours does, but I get this severe cramp like thing in my left leg right below my knee... behind my knee. It's so painful I have to get out of bed and stand on the leg for a few minutes to get it to stop. I've started two different meds. that may be causing it. Gabapentin (Nuerontin) and Meloxicam for fibromyalgia. I'm definitely asking my doctor about it next week at my visit. It started happening right after starting those two. Oh, how I understand what your going through. And it will happen right in the middle of the night too. I wish you the best and your issue subsides, and you get relief soon. Many blessings to you. Ruth
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had extreme leg cramps for many years. My toes curl up under my feet and they last for as long as four hours. Many years ago, my doctor ...
4 answers • 13 Oct 2012
I am a cocktail waitress so I'm on my feet all day. My legs and feet are fine during the day but its at night when I am almost asleep that my ...
2 answers • 27 Oct 2013
Not on any meds at the moment so it's not a side effect. When I'm anxious I'll admit that I do prefer to stand. So maybe this is ...
1 answer • 16 Dec 2013
I took 10 mg at bedtime last night. Four hours later I was in agony. My left leg was cramped from toes to hip. My right foot and calf were cramping. ...
2 answers • 17 Jan 2014
21 year old female 5.7 160 sweating started.a month or two ago. Not really hot but sweating through cloths during day and night followed by cold.my ...
0 answers • 23 Oct 2014